# SDR P5CA2025080600063

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112581
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M5168 EMERGENCY POWER COULD NOT STAY MORE THAN 15 MINS IAW AMM 33-51-04-900-803, REV 47.   REPLACED POWER SUPPLY  BATTERY (M5168) AT UPPER DECK, THE CONDITION CHECK NORMAL IAW AMM 33-51-04-900-803 REV 47.  PERFORMED INSTALLATION TEST OF (M5168) POWER SUPPLY - BATTERY. THE RESULT WAS SATISFACTORY.
